Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Volume 42

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:4 (2005) 477-489

 On the Parametric Affine Variational Inequality Approach to Linear Fractional Vector Optimization Problems

T. N. Hoa, T. D. Phuong, and N. D. Yen

Abstract.  Yen and Phuong (2000) have shown that the efficient solution set of a linear fractional vector optimization problem can be regarded as the image of the solution map of a specific parametric monotone affine variational inequality. This paper establishes some facts about the domain, the image and the continuity of this solution map (called the basic multifunction), provided that the linear fractional vector optimization problem under consideration satisfies an additional assumption. The results can lead to some upper estimates for the number of components in the solution sets of linear fractional vector optimization problems.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013